# SDR SWIA2020031949345

- Difficulty date: March 18, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,790 hours, 28,806 cycles
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ABNORMALLY HIGH LEFT ITT TEMP DURING FLIGHT FOLLOWED BY L ENG OIL PRESS WARNING ON DESCEND, ACCOMPLISHED QRH PROCEDURE ON DESCEND.  FLIGHT 5303 - FILED CLOSED    PERFORMED ENGINE OIL CONSUMPTION CHECK REF PPGRM TEST NUMBER 9 NO OIL NEEDED AFTER RUN. PLEASE REFERENCE AML 403732 FOR FDR DOWNLOAD REQUEST.  AFTER FDR DOWNLOAD IT WAS DETERMINED THAT THE LOW OIL PRESSURE WAS CAUSED BY AN INFLIGHT SHUT DOWN.  AFTER TROUBLESHOOTING IT WAS DETERMINED BY FLEET COORDINATOR THAT THE MAIN FUEL CONTROL WOULD NEED REPLACED.  REMOVED AND REPLACED LEFT HAND ENGINE MAIN FUEL CONTROL WITH A SERVICEABLE UNIT WITH REFERENCE TO THE APPLICABLE STEPS IN THE CRJ200 AMM.  OPS AND LEAK CHECK GOOD AT THIS TIME.  COMPLIED WITH CRJ200 TASK CARD FOR INSTALLATION OF THE MAIN FUEL CONTROL.  SEE ATTACHED TASK CARD AS NECESSARY.  NO AUTO SHUT DOWN NOTED FOR THE LEFT ENGINE AND OIL PRESSURE INDICATION SYSTEM OPS CHECKS GOOD WITH REFERENCE TO THE APPLICABLE STEPS IN THE CRJ200AMM AND CRJ200 AMM.  AIRCRAFT OKAY FOR CONTINUED SERVICE. TORQUE WRENCH S/N 0711501055 CAL DUE 11/2020.  FORCE GAUGE S/N E9516A041 CAL DUE 01/31/2021
